# SDR SIMA20121228001

- Difficulty date: December 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI ICE FAIL WARNING /TROUBLESHOT FAULT IAW EMB-FIM 30-11-00-810-801-A.  UPON FURTHER INVESTIGATION FOUND LEFT DUAL HEAT EXCHANGE DUCT'S CLAMPS LOOSE.  RE-SECURED DUCT AND CLAMPS IAW AMM 21-51-02.  OPER TEST GOOD.  NO DEFECT NOTED.
